# SDR DXTA200300118

- Difficulty date: September 15, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 4,368 hours, 2,728 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 340 CREW HEARD THE NOSE GEAR EXTEND AND OBSERVED THE GEAR UNLOCK LIGHT ILLUMINATED, UPON WHICH IT RETRACTED BACK AND INDICATIONS WENT OUT.  ITEM IS UNDER INVESTIGATION.
